# SDR P4Y2008F00004

- Difficulty date: September 8, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N962BW
- Make and model: Casa C212200
- Aircraft serial: 290
- Engine: Garrtt TPE33110R
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 31081251
- Part serial: 05SDYWT
- Condition: Failed
- Location: Engine
- Part time: 1,871 hours
- Component: Turbine Wheel
- Component part number: 31081642
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE RECEIVED AN ENGINE THAT HAS SUFFERED AN INFLIGHT FAILURE AND SHUTDOWN.  UPON INITIAL INVESTIGATION WE HAVE IDENTIFIED THAT A 1ST STAGE TURBINE WHEEL BLADE APPEARS TO HAVE FAILED IN THE ROOT AREA.  THIS BLADE HAS CAUSED SUBSTANTIAL DAMAGE TO THE REMAINDER OF THE 1ST STAGE WHEEL AND ALL COMPONENTS DOWNSTREAT OF IT.  THE ENGINE WAS LAST IN OUT SHOP ON 15TH MAY, 2006 WHEN A CAM INSP WAS PERFORMED AT 8894.3 TSN, 10114 CSN.  THE SUSPECT 1ST STAGE WHEEL WAS REPLACED AT THAT TIME WITH AN OVERHAULED ITEM FROM MFG WHICH HAD NEW BLADES.  (K)
